# SDR SWAA2025060365340

- Difficulty date: April 28, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON INTERCOSTAL AT BS 380-400 RBL 40 WL 208<[01] REPLACED A NEW ANGLE ON INTERCOSTAL AT BS 380-400; RBL40; WL208 IAW SRM 51-40-02 AND BOEING DWG 143A5400 SH 38 REV A.;[02] VERIFIED CORRECTIVE ACTION
